MathSciNet Relay Station
MathSciNet bibliographic data
MR1789187 (2001m:46046) 46E10 (30D15 30H05)
Krivosheev, A. S. Regularity of the growth of a system of functions and a system of nonhomogeneous convolution equations in convex domains of the complex plane. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 64 (2000), no. 5, 69--132; translation in Izv. Math. 64 (2000), no. 5, 939–1001
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement